Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will prednisone cause swelling in the arms?

I m taking prednisone for a rash. The rash has gone away but, I work outside and now my arms and face are red and swollen. Especially my ears. Do I need to go see the doctor or just keep those parts out of the sun? I have four days left on the prednisone.
Wed, 29 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Prednisone does not cause any swelling, instead, this medication is used to relieve the swelling.

The symptoms seem to be related to sun exposure. So, make sure that you don't expose yourself to the sun too much. I also suggest using Calamine lotion for local applications.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Will prednisone cause swelling in the arms?

Hello, Prednisone does not cause any swelling, instead, this medication is used to relieve the swelling. The symptoms seem to be related to sun exposure. So, make sure that you don t expose yourself to the sun too much. I also suggest using Calamine lotion for local applications. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Dorina Gurabardhi, General & Family Physician